# SDR AUS20040154

- Difficulty date: March 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 5842000213
- Condition: Cracked
- Location: Nlg
- Part time: 8,988 cycles
- Component: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION CRACKED IN RADIUS LOCATED ON LOWER SIDE OF THE LT ATTACHMENT LUG. CRACK LENGTH APPROXIMATELY 12MM(0.472IN). THE TRUNNION WAS THE EARLIER PN 5842000-213 WITH SMALLER DIAMETER ATTACHMENT LUGS. FOUND DURING INSPECTION IAW MFG SB MEB 88-5 REV2.
